# SDR CALA0500166

- Difficulty date: May 20, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 39,592 hours, 11,773 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 140N20692
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEAT TRACK SECTIONS CORRODED BETWEEN STA 720 AND 740, AT RBL 25 AND RBL 45.5.  THE SEAT TRACK SECTIONS WERE REPLACED IAW SRM 51-40-02 AND 51-40-05.
